Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Medication and dignosis after severe insect bites - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   i went to the lake district on thursday and got biten quite badly on my arms and legs by midges or some type of bug. the bites have seemed to get a lot worse over the last 3 days and seem to be getting more and more red... i have tried using ammonia bite cream and savlon but its just getting worse.
Doctor :   Hi
User :   hey
Doctor :   Let me read the query
Doctor :   Do you have swelling of the body?
Doctor :   Do you have intense pain?
User :   no, no swelling but the bites are quite big and it almost looks like they are merging together... starting to look more blotchy
Doctor :   WHat is your age?
User :   just a very intense itching sensation
User :   21
Doctor :   Ok, I suggest you to take prescription medication for the subsidence of the symptoms after consultaton of the Doctor
User :   should i keep using the ammonia bite solution
Doctor :   I do not suggest you to
Doctor :   You need a course of antibiotics and pain killers correctly after assessing the lesions carefully
Doctor :   You need antihistamines
Doctor :   also
User :   ok no problem
Doctor :   Do you have any questions ?
Doctor :   Are you with me?
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor